# SDR FOTR20150209034

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,686 hours, 44,040 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002763
- Condition: Corroded
- Location: Bs 1360
- Part time: 84,686 hours, 44,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1360, LBL8 SHEAR TIE HAS CORROSION.  REPLACED ON FAS NR 66439, W/O N605DL-01-01.
